# SDR SWAA2013030413323

- Difficulty date: February 26, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,488 hours, 23,236 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Part number: 5940751
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT FAIRING - FRAME 832 AT L26L TO L30L CORRODED.  REMOVED AND REPLACED FRAME IAW SRM.
